RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1955, Volume 19, Issue 3  


On homology theory for finite groups of operators
D. K. Faddeev
193
On pencils of real cubic ternary forms
N. P. Sokolov
201
Solution of a weakened problem of Burnside for exponent 5
A. I. Kostrikin
233
Variational-topological theorems on boundary problems of the theory of torsion of shafts of variable cross-section. The method of preservation of domain and of majorizing domains
G. M. Polozhii
245
Errata: Investigations of some questions of the analytic theory of a rational and quadratic field. I
N. S. Koshlyakov
271
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019